Eye blinking
My 3.5 years from the past 2 days started blinking his eyes. Before sleeping and then hard blink once in 5 to 10 mins. He had a cold and cough a week back. Otherwise, he is normal.
My 3.5 years from the past 2 days started blinking his eyes. Before sleeping and then hard blink once in 5 to 10 mins. He had a cold and cough a week back. Otherwise, he is normal.
I’ve had increasing flare/glare for the past ~2 months. I notice it more while driving at night, especially with bright lights, and sometimes with blue/bright lights. I also experience some disorientation/distortion when looking at many fine lines together, such as in elevators or patterned areas. I recently visited an eye hospital. My prescription was: Right: −6.00 SPH, −1.00 CYL × 10° Left: −3.25 SPH, −0.75 CYL × 160° They checked my eye ,did a scan and did a dilated examination, and the senior doctor discussed IPCL/ICL as an option for my refractive power. However, I’m not particularly interested in refractive surgery just to avoid glasses. My main concern is understanding why this flare/glare has increased recently and whether there is an underlying eye problem causing these symptoms. What tests or evaluations would be appropriate to identify the cause?
In March,I developed viral conjunctivitis in my left eye.I was prescribed Adsorp-DM (moxifloxacin and dexamethasone)6 times a day during the first week nd 4 times a day during the second week.I also used Softdros 3 times a day nd Virson gel once a day.However, my symptoms did nt improve even after two weeks.I consulted another doctor,who diagnosed me with filamentary keratitis.The doctor manually removed the filaments.After that,I was prescribed Lotel eye drops 4 times a day for one week,Gate HS eye drops 6 times a day for one week,nd Refresh Tears.My symptoms improved,bt I continued to have swelling of the upper eyelid of my left eye dry-eye symptoms,nd eye discomfort.I then consulted another doctor,who prescribed Vigadexa and Ocupol-DX. I used vigadexa 4 times a day for 3 days and then stopped it.I did not use Ocupol-DX. Currently,the lower eyelid of my left eye remains red and the upper eyelid is still swollen.How mny days of using steroid eye drops IOP cn rise?is iop test painful?
Mujhe kaafi time se feel ho raha hai ki meri aankhon par screen use ki wajah se zyada strain aa raha hai. Main daily bahut zyada time mobile use karti hoon—subah uthte hi 3–4 ghante, phir dopahar, shaam aur raat/der raat tak. Iske alawa mobile se hi approximately 5–6 ghante padhai bhi karti hoon. Mujhe kabhi-kabhi aankhon ko stretch karne ki zarurat feel hoti hai aur mujhe strong feeling aa rahi hai ki future mein shayad glasses ki zarurat pad sakti hai. Abhi mujhe blurry vision nahi hai. Door ki cheezein clearly dikhai deti hain, aur main kaafi door se likha hua bhi padh sakti hoon. Main screen brightness generally kaafi low rakhti hoon.
My son took Accutane (isotretinoin) (20 mg) for about 2 weeks. Shortly after starting it, he developed significant dryness and discomfort. He stopped the medicine about 35 days ago, but symptoms are still present and fluctuate in severity. Eyes: He has dry and sometimes painful eyes. Eye drops provide temporary relief. He feels the left upper eyelid is producing little/no oil or no tears and feel pain in the eye, doubts about MGD. His eye examination showed 6/6 vision, normal fundus and normal eye pressure, with dryness diagnosed. Internal body dryness: He has persistent dry mouth and throat with very less saliva in mouth , sticky/dry lips and dry nose, with a feeling of dehydration even after drinking ample water. Sometimes he wakes during sleep because of dryness. He experiences heavy breathing and internal dryness problems. Guide us about any specific dryness test for eyes and body.
Introduction:--The "diabetic foot" refers to the range of foot complications experienced by individuals with diabetes mellitus, a global health concern affecting millions of people. These complications arise primarily from prolonged high blood sugar, which damages the nerves (diabetic ...
Necrotizing fasciitis (NF) is a life-threatening bacterial infection that spreads rapidly along the fascia, the connective tissue that surrounds muscles, nerves, and blood vessels. Often referred to as "flesh-eating disease," it demands immediate medical attention as it can lead to ...
Charcot foot (also called Charcot arthropathy or Charcot neuropathy) is a serious complication of diabetes-related nerve damage (neuropathy) that primarily affects the feet and ankles. It is characterized by the progressive weakening of bones, joints, and soft tissues in the foot. ...
No Pain Doesn't Mean No Problem. For many people with diabetes, nerve damage can reduce or even eliminate the ability to feel pain in the feet. As a result, cuts, blisters, burns, or pressure injuries may go unnoticed until they become serious. That's why waiting for pain is never a ...
Don't Let the Monsoon Harm Your Feet. The rainy season brings increased moisture, making your feet more vulnerable to infections, especially if you have diabetes. Protect your feet by avoiding these common mistakes:1. Walking barefoot2. Ignoring wet feet3. Skipping daily ...